# SDR CA190603009

- Difficulty date: June 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Part number: C05500008
- Condition: Inoperative
- Location: Flight Contrl
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED A AFCU INOP  AFCU REPLACED. TESTED AND AIRCRAFT BACK IN SERVICE.
